# SDR RU3A20200187012

- Difficulty date: March 18, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,596 hours, 8,168 cycles
- System (JASC): 7600 · Engine Controls
- Part: Cam
- Condition: Out Of Adjust
- Location: Stop Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT YAW TO LEFT UPON TOUCHDOWN. LEFT PROP WENT TO GND IDLE ABOUT 2-3 SECONDS BEFORE RIGHT PROP. MX ADJUSTED LH GND IDLE STOP SWITCH CAM. WILL MONITOR.
